# SDR AALA202209296448

- Difficulty date: September 26, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N845NN
- Make and model: Boeing 737823
- Aircraft serial: 40579
- Aircraft time: 36,169 hours, 14,783 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG26282
- Condition: Dislodged
- Location: Pax Door
- Part time: 13,699 hours, 5,803 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON OPENING FORWARD ENTRY DOOR, EMERGENCY EXIT SLIDE FELL OUT OF IT'S CASE SLIDE. DID NOT DEPLOY. REPLACED EXIT SLIDE IN ACCORDANCE WITH WORK CARD 08L22125001.
